標題: Adomian's decomposition method for eigenvalue problems
作者: Kao, YM
Jiang, TF
應用數學系
物理研究所
Department of Applied Mathematics
Institute of Physics
公開日期: 1-Mar-2005
摘要: We extend the Adomian's decomposition method to work for the general eigenvalue problems, in addition to the existing applications of the method to boundary and initial value problems with nonlinearity. We develop the Hamiltonian inverse iteration method which will provide the ground state eigenvalue and the explicit form eigenfunction within a few iterations. The method for finding the excited states is also proposed. We present a space partition method for the case that the usual way of series expansion failed to converge.
URI: http://dx.doi.org/10.1103/PhysRevE.71.036702
http://hdl.handle.net/11536/13982
ISSN: 2470-0045
DOI: 10.1103/PhysRevE.71.036702
期刊: PHYSICAL REVIEW E
Volume: 71
Issue: 3
起始頁: 0
結束頁: 0
Appears in Collections:Articles


Files in This Item:

  1. 5022de97e7eedc20376f02c6f44cc986.pdf